IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 3279 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1434    
    Printed52    
    Emailed1    
    PDF Downloaded129    
    Comments [Add]    
    Cited by others 1    

Recommend this journal

 

 DRUG WATCH
Year : 2014  |  Volume : 46  |  Issue : 6  |  Page : 651-652

Hypoglycemia - A rare complication of carbamazepine overdose


1 Medical Intensive Care Unit, Christian Medical College, Vellore, Tamil Nadu, India
2 Department of General Medicine, Christian Medical College, Vellore, Tamil Nadu, India

Correspondence Address:
Kundavaram Paul Prabhakar Abhilash
Department of General Medicine, Christian Medical College, Vellore, Tamil Nadu
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.144941

Rights and Permissions

Carbamazepine overdose usually presents with neurological manifestations such as ataxia, seizures and altered sensorium or cardiac manifestations that include tachycardia, hypotension and ventricular extra-systoles. We report a patient with carbamazepine overdose who manifested recurrent hypoglycemia on the third and fourth day following ingestion that resolved with supportive therapy.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow